# SDR SWAA2025112832842

- Difficulty date: November 7, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE ON BS 500D AT LEVEL STR 28L AT FWD CARGO COMPARTMENT.   REPLACED ANGLE LOCATED ON BS 500D AT LEVEL STR 28L AT FWD CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 126 REV.A.
